# SDR AUS20011354

- Difficulty date: November 19, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR UPLOCK SUSPECT OUT OF ADJUSTMENT.
